# SDR AALA20150226030

- Difficulty date: February 26, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N575AM
- Make and model: Doug DC-9-82
- Aircraft serial: 53152
- Aircraft time: 67,476 hours, 35,212 cycles
- Engine: Pwa JT8D217C
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT WAS NOT OVERWEIGHT.  RT ENG COMPRESSOR STALL & SHUT DOWN AT 3000 FEET & ACFT RETURNED.  R & R RT ENG.  FOUND LIBERATED NOSE BULLET & EXTENSIVE DAMAGE TO IGV CASE.
